Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 96, NWS Springfield, MO

June 13, 20089 counties in Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this flash flood warning at Jun 13, 2008, 4:36 AM CDT for 9 counties in Missouri; Cherokee County, Kansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 4:36 AM CDT (09:36 UTC)
Expired
Jun 13, 2008, 11:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Jasper County, MO, Miller County, MO, Polk County, MO

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:00 AM CDTFLASH FLOODColumbus, KSNUMEROUS COUNTY ROADS AND LOW WATER CROSSINGS ARE FLOODED AND CLOSED THROUGHOUT THE COUNTY.
Jun 13, 7:16 AM CDTHEAVY RAIN 2.5Sunrise Beach, MO
Jun 13, 7:17 AM CDTHEAVY RAIN 2.25Humansville, MO
Jun 13, 7:19 AM CDTHEAVY RAIN 2Caplinger Mills, MO
Jun 13, 8:00 AM CDTFLASH FLOOD4 Se El Dorado Springs, MOCOUNTY ROAD 651 WAS CLOSED DUE TO FLOODING ALONG THE ALDER CREEK. TIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 130942
FFWSGF
KSC021-MOC015-029-039-057-059-085-097-131-167-131600-
/O.NEW.KSGF.FF.W.0096.080613T0936Z-080613T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LARGE AREA OF THUNDERSTORMS PRODUCING RAINFALL RATES OF TWO TO 
  THREE INCHES PER HOUR ACROSS THE WARNED AREA...OR WILL BE MOVING 
  INTO THE WARNED AREA THIS MORNING. A FEW REPORTS HAVE CONFIRMED 
  THAT SOME OF THE THUNDERSTORMS ARE PRODUCING RAINFALL RATES AS 
  HIGH AS THREE INCHES PER HOUR. AS A COMPLEX OF THUNDERSTORMS 
  ACROSS SOUTHERN KANSAS MOVES OVER SOUTHEAST KANSAS AND PORTIONS 
  OF SOUTHWEST...WEST CENTRAL AND CENTRAL MISSOURI THIS 
  MORNING...RAINFALL AMOUNTS WILL RANGE FROM ONE TO THREE
  INCHES...WITH LOCALLY HIGHER AMOUNTS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 3734 9507 3735 9409 3785 9404 3783 9358
      3851 9351 3854 9308 3818 9301 3822 9270
      3843 9263 3833 9220 3802 9219 3802 9240
      3783 9245 3789 9286 3749 9286 3742 9363
      3731 9364 3729 9405 3705 9407 3700 9507

$$
2 follow-up statements
000 
WGUS73 KSGF 131107
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 AM CDT FRI JUN 13 2008

KSC021-MOC015-029-039-057-059-085-097-131-167-131600-
/O.CON.KSGF.FF.W.0096.000000T0000Z-080613T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-JASPER MO-DADE MO-POLK MO-CEDAR MO-DALLAS MO-HICKORY MO-
CAMDEN MO-MILLER MO-BENTON MO-
604 AM CDT FRI JUN 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
BENTON...CAMDEN...CEDAR...CHEROKEE...DADE...DALLAS...HICKORY...
JASPER...MILLER AND POLK COUNTIES...

AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING EXCESSIVE RAINFALL ACROSS THE WARNED AREA. 
SINCE 4 AM...ESTIMATED RAINFALL AMOUNTS OF ONE HALF...TO LOCALLY TWO 
INCHES HAVE FALLEN ACROSS THE WARNED AREA. THE HEAVIEST RAINFALL HAS 
OCCURRED IN CHEROKEE COUNTY KANSAS WHERE LOCALLY TWO TO THREE INCHES 
HAS FALLEN. ALTHOUGH NOT ALL AREAS HAVE RECEIVED HEAVY RAINFALL THIS 
MORNING...BANDS OF THUNDERSTORMS...PRODUCING RAINFALL RATES OF ONE 
TO TWO INCHES PER HOUR...WILL MOVE ACROSS PORTIONS OF THE WARNED 
AREA THIS MORNING. TOTAL RAINFALL AMOUNTS THROUGH 11 AM WILL RANGE 
FROM ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS.  

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND...DONT DROWN.

LAT...LON 3734 9507 3735 9409 3785 9404 3783 9358
      3851 9351 3854 9308 3818 9301 3822 9270
      3843 9263 3833 9220 3802 9219 3802 9240
      3783 9245 3789 9286 3749 9286 3742 9363
      3731 9364 3729 9405 3705 9407 3700 9507
TIME...MOT...LOC 1104Z 180DEG 0KT 3780 9336

$$

JLT
000 
WGUS73 KSGF 131557
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 AM CDT FRI JUN 13 2008

KSC021-MOC015-029-039-057-059-085-097-131-167-131604-
/O.EXP.KSGF.FF.W.0096.000000T0000Z-080613T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-JASPER MO-DADE MO-POLK MO-CEDAR MO-DALLAS MO-HICKORY MO-
CAMDEN MO-MILLER MO-BENTON MO-
1054 AM CDT FRI JUN 13 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR BENTON...
CAMDEN...CEDAR...CHEROKEE...DADE...DALLAS...HICKORY...JASPER...MILLER
AND POLK COUNTIES...

THE EXCESSIVE RAINFALL FROM EARLIER THIS MORNING HAS DECREASED 
SIGNIFICANTLY. HOWEVER...OCCASIONAL LIGHT TO MODERATE RAINFALL WILL 
CONTINUE THROUGH AFTERNOON WHICH WILL CAUSE MINOR FLOODING. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY. DUE TO RESIDUAL RUNOFF 

LAT...LON 3734 9507 3735 9409 3785 9404 3783 9358
      3851 9351 3854 9308 3818 9301 3822 9270
      3843 9263 3833 9220 3802 9219 3802 9240
      3783 9245 3789 9286 3749 9286 3742 9363
      3731 9364 3729 9405 3705 9407 3700 9507
TIME...MOT...LOC 1554Z 180DEG 0KT 3780 9336

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:50 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 13, 2:50 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT FRI JUN 13 2008

.DISCUSSION...
A WEST TO EAST LINE OF CONVECTION DEVELOPED OVER SOUTHERN KANSAS AND
WESTERN MISSOURI OVERNIGHT.  INDIVIDUAL UPDRAFTS CONTINUE TO TRAIN
ALONG THE SAME LOCATIONS WITHIN THE LINE...WHICH HAS INCREASED
CONCERNS FOR SIGNIFICANT FLASH FLOODING.  THE IMMEDIATE CONCERN IS
FOR AREAS OF WESTERN CHEROKEE COUNTY THAT HUG LIGHTNING
CREEK...CHERRY CREEK...AND THE NEOSHO RIVER.

EXCESSIVE RAIN IN NEOSHO AND CRAWFORD COUNTIES WILL CAUSE FLOODING
WITHIN THESE STREAMS...WHICH FLOWS INTO THE CHEROKEE LOWLANDS.
ADDITIONAL FLOODING IS LIKELY WITHIN THE FLASH FLOOD WATCH AREA OF
WEST CENTRAL AND CENTRAL MISSOURI.
BOURBON...VERNON...ST.CLAIR...AND BARTON COUNTIES REALLY NEED TO
MONITOR FLASH FLOODING OVER THE NEXT SEVERAL HOURS.  A RAINFALL
REPORT OF 6.50 INCHES JUST CAME IN FROM WILSON COUNTY KANSAS.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY
AS THE FRONTAL SYSTEM GRADUALLY SHIFTS DEEPER INTO THE CWA.
AFTERNOON HEATING WILL LIKELY CONTRIBUTE TO INCREASED AREAL COVERAGE
IN THIS ACTIVITY.  THIS INSTABILITY ALONG WITH RADAR TRENDS FROM
ONGOING CONVECTION PROMPTED ME TO SWING TODAYS POP FORECAST CLOSER TO
THE WETTER WRF SOLUTION.  ALSO LOWERED TEMPERATURES SEVERAL DEGREES
DUE TO CLOUDS AND PRECIP HANGING ON THROUGH MOST OF THE DAY.

THE COLD FRONT WILL PUSH SOUTH INTO ARKANSAS BY TONIGHT.  THIS WILL
ALLOW FOR A DRY AND PLEASANT WEEKEND.  AFTERNOON HIGHS IN THE 80S
BOTH SATURDAY AND SUNDAY...WHILE OVERNIGHT LOWS WILL FALL INTO THE
LOW 60S.

HEADING INTO NEXT WEEK...THE FORECAST BECOME VERY DIFFICULT AS
THUNDERSTORM COMPLEXES WILL LIKELY DEVELOP ON A NIGHTLY BASIS.
ATTEMPTING TO PINPOINT WHERE THESE SYSTEMS WILL DEVELOP AND IMPACT
IS NEARLY IMPOSSIBLE AT THIS POINT.  HOWEVER...THE OZARKS WILL BE
POSITIONED ALONG THE PERIMETER OF THE SUMMERTIME RIDGE...WHICH IS A
FAVORABLE POSITION FOR EXPERIENCING A SERIES OF THUNDERSTORMS.  WILL
FOLLOW THE MEX POPS RATHER CLOSELY THROUGH THE EXTENDED FORECAST.

CRAMER

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...EXPECT STORMS TO GRADUALLY MOVE
INTO THE TAF SITES OVERNIGHT. WILL GENERALLY SEE MVFR CEILINGS
WITH MVFR TO IFR VISIBILITY AT TIMES WITH HEAVIER SHOWERS. DIFFUSE
FRONTAL PASSAGE WILL OCCUR SOMETIME ON FRI...BUT CONVECTIVE
ACTIVITY WILL LIKELY PLAY HAVOC WITH TRYING TO TIME THE FRONTAL
PASSAGE TIME. IN GENERAL...CEILINGS SHOULD LOWER FOR A PERIOD OF
TIME IN THE WAKE OF THE EXITING CONVECTION...AND HAVE SOMEWHAT
LOWER CEILINGS IN THE TAFS IN THE AFTERNOON TO REFLECT THIS. SOME
FOG MAY BE POSSIBLE FRI NIGHT WITH A MOIST GROUND AND DECOUPLED BOUNDARY
LAYER...BUT HEAVIER FOG WILL LIKELY BE AFTER THE VALID TIME OF
THIS TAF SET. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>070-
     077>081-088-089.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 12, 11:01 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT THU JUN 12 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1101 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS. THE MOST LIKELY
  HAZARDS FROM THESE STORMS WILL BE DAMAGING WINDS...HAIL UP TO
  THE SIZE OF GOLF BALLS...AND HEAVY RAIN AND FLOODING. A BRIEF
  ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE OVERALL THREAT
  FOR TORNADOES IS LOW.

  AREAS AFFECT AND TIMING:

  MIDNIGHT TO 3 AM...NORTHWEST OF A LINE FROM NEOSHO TO BOLIVAR TO
  ELDON.

  FROM 3 AM TO 6 AM...NORTHWEST OF A LINE FROM CASSVILLE TO
  MARSHFIELD TO ROLLA.

  THE OVERALL BEST CHANCE FOR SEVERE WEATHER WILL BE CONFINED TO
  NORTHWEST SECTIONS OF THE OUTLOOK AREA. A SEVERE THUNDERSTORM
  WATCH IS IN EFFECT FOR COUNTIES ROUGHLY ALONG AND NORTHWEST OF A
  LINE FROM NEOSHO TO BOLIVAR TO ELDON.

  DISCUSSION:

  A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ALONG A COLD
  FRONT THAT EXTENDS FROM NORTHERN MISSOURI INTO SOUTH CENTRAL
  KANSAS. INCREASING LOW LEVEL FLOW INTO THE FRONTAL BOUNDARY WILL
  CAUSE THE THUNDERSTORMS TO INCREASE IN AREAL COVERAGE LATE THIS
  EVENING AND OVERNIGHT AS THEY MOVE INTO WESTERN SECTIONS OF THE
  OUTLOOK AREA. MODERATE INSTABILITY AND VERTICAL WIND SHEAR WILL
  CONTINUE TO SUPPORT STRONG TO SEVERE STORMS INTO EXTREME
  SOUTHEAST KANSAS AND INTO PARTS OF WEST
  CENTRAL...SOUTHWEST...AND CENTRAL MISSOURI OVERNIGHT.

  VERY HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE
  MAINLY NORTH OF A JOPLIN TO LEBANON LINE TONIGHT WHERE A FLASH
  FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALONG WITH
  HEAVY RAINFALL AND FLOODING WILL CONTINUE FRIDAY. THE RISK OF
  SEVERE WEATHER WILL BE DEPENDENT UPON HOW MUCH CLEARING AND
  RESULTING INSTABILITY DEVELOPS. IF SUFFICIENT CLEARING TAKES
  PLACE...SEVERE STORMS WILL BE POSSIBLE MAINLY ACROSS FAR
  SOUTHERN MISSOURI.

  ANOTHER CHANCE OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON
  INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER SOUTHEAST KANSAS
  AND PARTS OF SOUTHWEST AND CENTRAL MISSOURI OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Jun 13, 4:16 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0414 AM     HEAVY RAIN       GRAVOIS MILLS           38.31N  92.83W
06/13/2008  M1.40 INCH       MORGAN             MO   PUBLIC

            MEASURED 1.40 INCHES IN ONE HALF HOUR

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:40 AM CDTFlash Flood WarningSGFBarton, St. Clair, Vernon6 hr
Jun 13, 4:05 AM CDTFlash Flood WarningSGFMorgan6 hr
Jun 13, 6:30 AM CDTAreal Flood AdvisorySGFLawrence, Newton4 hr
Jun 13, 7:10 AM CDTAreal Flood AdvisorySGFBarry, Christian, Greene, McDonald, Stone4 hr
Jun 13, 7:36 AM CDTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski, Webster, Wright3 hr
Jun 13, 8:31 AM CDTFlash Flood WarningSGFNewton9 hr
Jun 13, 8:58 AM CDTAreal Flood WarningSGFBarton, St. Clair, Vernon24 hr
Jun 13, 9:53 AM CDTAreal Flood AdvisorySGFLawrence3 hr
Jun 13, 9:53 AM CDTRiver Flood WarningSGFCedar58 hr
Jun 13, 10:04 AM CDTFlash Flood WarningSGFGreene8 hr
Jun 13, 11:01 AM CDTAreal Flood AdvisorySGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 5 more6 hr
Jun 13, 11:45 AM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 12:05 PM CDTFlash Flood WarningSGFDallas, Laclede, Pulaski, Webster, Wright6 hr
Jun 13, 12:45 PM CDTFlash Flood WarningSGFDade, Jasper, Polk5 hr
Jun 13, 2:23 PM CDTFlash Flood WarningSGFBarry, Christian, Dent, Douglas, Phelps, Stone and 1 more6 hr
Jun 13, 2:29 PM CDTSevere Thunderstorm WarningSGFShannon30 min
Jun 13, 2:37 PM CDTRiver Flood WarningSGFJasper53 hr
Jun 13, 3:51 PM CDTFlash Flood WarningSGFBarry, McDonald4 hr
Jun 13, 4:47 PM CDTSevere Thunderstorm WarningSGFStone, Taney25 min
Jun 13, 5:08 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark43 min
Jun 13, 5:20 PM CDTAreal Flood WarningSGFDade, Dallas, Greene, Jasper, Laclede, Lawrence and 5 more18 hr
Jun 13, 1:01 AM CDTFlash Flood WarningSGFBourbon8 hr
Jun 13, 1:35 AM CDTFlash Flood WarningSGFCrawford7 hr
Jun 13, 9:53 AM CDTRiver Flood WarningSGFBourbon24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.